# SDR ASAA1048164

- Difficulty date: July 27, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69429012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP STA 847 - STR 27R CRACKED.  REMOVED CLIP AND INSTALLED NEW.
